MathSciNet Relay Station
MathSciNet bibliographic data
MR1922958 60H10 (60F17)
Makhno, S. Ya. A limit theorem for stochastic equations with local time. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 64 (2001), 106--109; translation in Theory Probab. Math. Statist. No. 64 (2002), 123–127
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement